# SDR GTIA2021102836078

- Difficulty date: October 28, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N642NK
- Make and model: Airbus A320-232
- Aircraft serial: 6586
- Aircraft time: 22,775 hours, 10,394 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1, R1 & R2 DOOR ASSIST BOTTLES LOW-SERVICED L1, R1, & R2 DOOR ASSIST BOTTLES IAW AMM 52-10-00.
